arrow
Volume 35, Number 3
Previous Issue Next Issue

Guixia Lv, Shunkai Sun & Longjun Shen

10.4208/jcm.1605-m2015-0397

J. Comp. Math., 35 (2017), pp. 245-264.

Preview Purchase PDF 168 11989 Abstract

Yao Cheng & Qiang Zhang

10.4208/jcm.1605-m2015-0398

J. Comp. Math., 35 (2017), pp. 265-288.

Preview Purchase PDF 165 12561 Abstract

Jialing Wang & Yushun Wang

10.4208/jcm.1605-m2015-0343

J. Comp. Math., 35 (2017), pp. 289-318.

Preview Purchase PDF 161 11927 Abstract

Huiyong Jia, Peilin Shi, Kaitai Li & Hong-En Jia

10.4208/jcm.1606-m2015-0436

J. Comp. Math., 35 (2017), pp. 319-345.

Preview Purchase PDF 157 11735 Abstract

Xiaocui Li & Xiaoyuan Yang

10.4208/jcm.1607-m2015-0329

J. Comp. Math., 35 (2017), pp. 346-362.

Preview Purchase PDF 167 12046 Abstract

Davide Forti, A. Quarteroni & Simone Deparis

10.4208/jcm.1702-m2016-0630

J. Comp. Math., 35 (2017), pp. 363-380.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 887 12803 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard